Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Two algebraic identities and the unboundedness of a restricted partition function


Author: Culbreth Sudler
Journal: Proc. Amer. Math. Soc. 15 (1964), 16-20
MSC: Primary 10.48
DOI: https://doi.org/10.1090/S0002-9939-1964-0156831-7
Erratum: Proc. Amer. Math. Soc. 15 (1964), 1000.
MathSciNet review: 0156831
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, History of the theory of numbers, Vol. II, Chelsea, New York, 1952.
  • [2] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, Oxford, 1960.
  • [3] C. A. Nicol and H. S. Vandiver, On generating functions for restricted partitions of rational integers, Proc. Nat. Acad. Sci. (U.S.A.) 41 (1955), 37-42. MR 0078400 (17:1188a)
  • [4] C. Sudler, Jr., An estimate for a restricted partition function, Quart. J. Math. Oxford Ser. (2) (to appear). MR 0163890 (29:1189)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0156831-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society